It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Share Your Depression Story Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-29-2012, 11:43 AM   #1
Newbie
(female)
 
Join Date: Jun 2012
Location: Ireland
Posts: 1
dazedinireland HB User
Post Coming off Lustral after 4 years...

I have been taking 250mg Lustral daily for the past 4 years. Now that my doctors have become aware that I was diagnosed with "Arrhythmia" 20+ years ago (lustral is contraindicated for people who have arrhythmia, and mine is fairly bad), I have to stop taking it. Just over a week ago, the dose was reduced from 250mg to 200mg, and I feel really dreadful... It's a bit scary I have permanent nausea, lethargy, crying spells irritability and major sleep problems among other things & feel like I am really struggling at the moment. Is this normal or should I check back with my doctor?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My depression, just not coping at this time pattianne24 Depression 0 12-13-2011 06:11 PM
Quit Effexor after 4 years astralplaine Share Your Depression Story 0 03-25-2011 04:12 PM
Depressed for 40 years DewB Share Your Depression Story 0 06-06-2010 04:01 AM
its been happening for years..... jodie81 Share Your Depression Story 0 11-11-2009 03:00 AM
Here I sit wanttoshare Share Your Depression Story 2 03-02-2009 07:47 PM

Tags
advice needed, antidepressants, withdrawals



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!